# SDR CALA2023052601653

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Cracked
- Location: At Seat 33f,37f,
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EY SEAT ROW 33F,37F,39F,44F,46F,47F,48F,49F EMERGENCY LIGHT FOUN D CRACKED REF HAECO NON-ROUTINE NO.9456048.  REPLACED EY SEAT ROW 33F,37F,39F,44F,46 F,47F,48F,49F EMERGENCY LIGHT AND LAMPS TESTED,THE RESULT FOUND SATIS IAW AMM 33-51-10-962-104 REV 139.
